# SDR P5CA9701533

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 65B04406315
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L4 DOOR LOWER BEAM.  REPLACED BEAM PER BOEING SRM 51-10-01.
